Jump to content
CrazyBoards.org

Cymbalta question


Recommended Posts

Hi,

I was just prescribed cymbalta and was wondering if anyone could tell me if it is possible to feel sped up after about 5 hours of taking it. I felt so bad that I had to take my bike out and ride till I was exhausted. But I am still awake and there is no sleep in sight.

My PC prescribed it and I see the PDoc in two weeks. The PC says that I will not feel it kick in for about 3 - 6 weeks. I plan on taking it till I see the PDoc and maybe he can get a look at me when am on AD's.

They all make me feel the same -lexapro- high, celexa- wound up, effoxor-wound up agitated and angry, prozac - itchy and wound for a week, zoloft worked once years ago. trazadone made me feel sleepy but i could not sleep. still felt like I had to move. Most of these lasted for about a month except the zoloft which I took for about a year and a half before it quit.

She also mentioned that I did not take my other AD's long enough for them to work. I do not think that is true because a week on welbutrin and I was having panic attacks. I do not generally have them. Especially the kind that I wake up with.

My Tdoc is of the opinion that I am add and bipolar 2. The pdoc has given me a MDD dx.

Any info would help.

Thanks

Dragonwolf

Link to comment
Share on other sites

Yes I think so. My pdoc has me taking Cymbalta for ADD symptoms. I get a bit of a lift a couple hours after taking it but nothing extreme like you describe. It also helps clear my sinuses. ;) I mentioned the 'lift' to my pdoc and she told me that it isn't a stimulant. I understand it isn't a stim. Lamictal did the same thing for me.

Try to take it in the morning, and give it some time for your body to adjust. If it is a real problem, give your doc a call. Maybe a lower dosage may help.

good luck, a.m.

Link to comment
Share on other sites

The peeing thing is interesting because Cymbalta is supposed to have "urinary hesitancy" as one of its possible side effects. Which is a plus for older folks but might not be welcomed by young people. You ought to read through the Patient Information sheet to get the full picture.

It's a good AD and may also eliminate minor aches and pains, which is a great side effect.

olga

Link to comment
Share on other sites

Hi,

I really do not know how to describe how I feel. It is a very tense feeling. My jaws clench, and I feel like jumping out of my skin. Shaky and the need to keep moving. I went to sleep at 11 last night and was up at 2:30. I took some AZO for the urgency feeling. I think I can put up with the other side effects but the pee thing is making me nuts. I have not been able to reach the PC today, but am still trying.

How long do you suggest I keep taking it?

Thanks for the help.

Dragonwolf

Link to comment
Share on other sites

Maybe you need to see your GP---it almost sounds like you have a urinary tract infection. That won't go away without antibiotics, I don't think.

I would keep trying to reach your pdoc about the other symptoms. No one here can tell you whether or not to stay on the med---that is truly a decision for you and your doctor to make together.

olga

Link to comment
Share on other sites

Have you mentioned these side effects/symptoms with your pdoc? If your diagnosis is bipolar disorder, I don't find your reaction to them surprising - they sound a bit like mania, which is commonly known to be triggered by SSRIs. Are you taking any kind of mood stabilizer with the Cymbalta?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...